# SDR 08FDEA01051

- Difficulty date: March 19, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 43,931 hours, 27,772 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 651783013
- Part serial: DA2461
- Condition: Failed
- Location: Rt Mlg
- Part time: 2,069 hours, 1,672 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR DOORS LIGHT AND RIGHT GEAR RED UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTION.  AMBER RIGHT GEAR DOOR LIGHT ON S/O PANEL ALSO ILLUMINATED.  REPLACED RT MAIN GEAR ACTUATOR IAW AMM 32-32-002-4, AND RT MAIN GEAR CYCLES UP AND DOWN NORMAL WITH NO LEAKS NOTED.  PREMATURE REMOVAL/INSTALLATION OFF MFG 65-17830-13.
